×

Found 55 Documents (Results 1–55)

100
MathJax

Algebraic geometric properties of spectral surfaces of quantum integrable systems and their isospectral deformations. (English) Zbl 1470.13043

Kielanowski, Piotr (ed.) et al., Geometric methods in physics XXXVIII. Workshop, Białowieża, Poland, June 30 – July 6, 2019. Cham: Birkhäuser. Trends Math., 313-331 (2020).
MSC:  13N15 37K20 14H70
PDF BibTeX XML Cite
Full Text: DOI

Theory of multidimensional Delsarte-Lions transmutation operators. I. (English. Ukrainian original) Zbl 1442.58019

Ukr. Math. J. 70, No. 12, 1913-1952 (2019); translation from Ukr. Mat. Zh. 70, No. 12, 1660-1695 (2018).
MSC:  58J50 58-02 47B40
PDF BibTeX XML Cite
Full Text: DOI

Centralizers and pseudo-degree functions. (English) Zbl 1359.16039

Silvestrov, Sergei (ed.) et al., Engineering mathematics II. Algebraic, stochastic and analysis structures for networks, data classification and optimization. Cham: Springer (ISBN 978-3-319-42104-9/hbk; 978-3-319-42105-6/ebook). Springer Proceedings in Mathematics & Statistics 179, 65-73 (2016).
MSC:  16U70 16W50 16S32
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Computing Burchnall-Chaundy polynomials with determinants. (English) Zbl 1419.16021

Silvestrov, Sergei (ed.) et al., Engineering mathematics. II: Algebraic, stochastic and analysis structures for networks, data classification and optimization. Cham: Springer. Springer Proc. Math. Stat. 179, 57-63 (2016).
MSC:  16S36
PDF BibTeX XML Cite
Full Text: DOI

Inverse problem of the spectral analysis and non-Abelian chains of nonlinear equations. (English. Russian original) Zbl 0736.34070

Ukr. Math. J. 42, No. 6, 645-658 (1990); translation from Ukr. Mat. Zh. 42, No. 6, 730-747 (1990).
MSC:  34L05 34K05 34A55
PDF BibTeX XML Cite
Full Text: DOI

Quantization of finite-gap potentials and nonlinear quasiclassical approximation in nonperturbative string theory. (English. Russian original) Zbl 0734.35114

Funct. Anal. Appl. 24, No. 4, 296-306 (1990); translation from Funkts. Anal. Prilozh. 24, No. 4, 43-53 (1990).
Reviewer: H.Yamagata (Osaka)
MSC:  35Q53 81T30
PDF BibTeX XML Cite
Full Text: DOI

Qualitative analysis of finite-gap solutions of the KdV equation by the automorphic approach. (English. Russian original) Zbl 0711.35123

J. Sov. Math. 50, No. 6, 1951-1959 (1990); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 165, 31-41 (1987).
MSC:  35Q53 35B10
PDF BibTeX XML Cite
Full Text: DOI

Algebras of Virasoro type, Riemann surfaces and structures of the theory of solitons. (English. Russian original) Zbl 0634.17010

Funct. Anal. Appl. 21, No. 1-3, 126-142 (1987); translation from Funkts. Anal. Prilozh. 21, No. 2, 46-63 (1987).
Reviewer: Niels Jacob
PDF BibTeX XML Cite
Full Text: DOI

Spectral theory of finite-zone nonstationary Schrödinger operators. A nonstationary Peierls model. (English. Russian original) Zbl 0637.35060

Funct. Anal. Appl. 20, 203-214 (1986); translation from Funkts. Anal. Prilozh. 20, No. 3, 42-54 (1986).
Reviewer: M.A.Perelmuter
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software